CSpace  > 系统科学研究所
thereasonofhopfsandoleiniksproofsforcountabilityofshocksbeingwrong
Li Banghe
2012
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume55Issue:4Pages:727
AbstractFor the number of complete shock curves of a conservation law with one space variable, Hopf in 1950 for the Burger equation, and Oleinik in 1956 for the general, stated that it is at most countable. In 1979, the present author published an example to show that the statement of Hopf and Oleinik is wrong. But after so long time, the wrong statement for countability still appeared in some publications, which is at least partly due to that some ones felt difficult to understand Hopf and Oleinik's proofs being wrong. So, pointing out where they went wrong becomes very necessary.
Language英语
Funding Project[National Basic Research Program of China] ; [National Natural Science Foundation of China]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50189
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Li Banghe. thereasonofhopfsandoleiniksproofsforcountabilityofshocksbeingwrong[J]. sciencechinamathematics,2012,55(4):727.
APA Li Banghe.(2012).thereasonofhopfsandoleiniksproofsforcountabilityofshocksbeingwrong.sciencechinamathematics,55(4),727.
MLA Li Banghe."thereasonofhopfsandoleiniksproofsforcountabilityofshocksbeingwrong".sciencechinamathematics 55.4(2012):727.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li Banghe]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li Banghe]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li Banghe]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.